# SDR KBMA117609

- Difficulty date: June 8, 2002
- Submitted: June 25, 2002
- Operation: Air carrier
- Aircraft: N345SH
- Make and model: Snias AS350B2
- Aircraft serial: 3345
- Engine: Tmeca ARRIEL1
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Bearing
- Part number: 593404
- Condition: Worn
- Location: Nr 3 Driveshaft
- Part time: 1,531 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(BEARING) NR 3 DRIVE SHAFT BEARING, WORN.  REPLACED WITH NEW BEARING.
